Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

85.27 An Alternative Characterisation of All Primitive Pythagorean Triples

Douglas W. Mitchell
The Mathematical Gazette
Vol. 85, No. 503 (Jul., 2001), pp. 273-275
DOI: 10.2307/3622017
Stable URL: http://www.jstor.org/stable/3622017
Page Count: 3
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
85.27 An Alternative Characterisation of All Primitive Pythagorean Triples
Preview not available

Page Thumbnails

  • Thumbnail: Page 
273
    273
  • Thumbnail: Page 
274
    274
  • Thumbnail: Page 
275
    275